×

zbMATH — the first resource for mathematics

Asymptotic behavior of contractions in Hilbert space. (English) Zbl 0225.54032

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. E. Browder,Fixed point theorems for noncompact mappings in Hilbert space, Proc. Nat. Acad. Sci. U.S.A.53 (1965), 1272–1276. · Zbl 0125.35801
[2] F. E. Browder and W. V. Petryshyn,The solution by iteration of nonlinear functional equations in Banach spaces, Bull. Amer. Math. Soc.72 (1966), 571–575. · Zbl 0138.08202
[3] M. G. Crandall and A. Pazy,Semi-groups of nonlinear contractions and dissipative sets, J. Functional Analysis3 (1969), 376–418. · Zbl 0182.18903
[4] W. A. Kirk,A fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly72 (1965), 1004–1006. · Zbl 0141.32402
[5] G. J. Minty,Monotone (nonlinear) operators in Hilbert space, Duke Math. J.29 (1962), 341–346. · Zbl 0111.31202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.